# SDR QXEA200701345

- Difficulty date: August 20, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 15,850 hours, 15,976 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00502
- Part serial: 0476
- Condition: Malfunctioned
- Location: Deice System
- Part time: 6,665 hours, 5,856 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT: DEICE PRESSURE CAUTION LIGHT ILLUMINATED.  RUNNING THE CHECKLIST, THE CREW NOTICED THE LEFT OUTBOARD BOOT LIGHT DIDN'T ILLUMINATE.  THE DEICE PRESSURE IS NORMAL THROUGH ALL CYCLES.  MAINTENANCE REMOVED AND REPLACED NR 5 DDV IAW AMM TASK 30-11-16-000-801 AND TASK 30-11-16-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
